# SDR AALA2020090769038

- Difficulty date: September 2, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 78,388 hours, 10,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 157753
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - L1 DOOR, EXTERIOR EMERGENCY LIGHT INOP.  L1 DOOR EPSU (EMERGENCY POWER SUPPLY UNIT) M33430 BATTERY DISCHARGED.  REMOVED AND REPLACED BATTERY PACK, L1 DOOR EPSU M33430 PER AMM TASK 33-51-06-960-802, OPERATIONAL CHECK GOOD.
